# SDR SWIA2020090252157

- Difficulty date: July 20, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR WHEELWELL UPPER I/B BATT RIB ANGLE IS CRACKED.  C-CHECK RO 8/29/2020.  REMOVED AND INSTALLED SERVICEABLE LT MAIN LANDING GEAR WHEEL WELL UPPER I/B BATT RIB ANGLE IAW CRJ 200 SRM AND MHIRJ REO.  COMPLIED WITH SKYWEST TASK CARD, SCANNED M-337.  NO WEIGHT CHANGE PART FOR PART REPLACEMENT.
